# SDR ABXR080068

- Difficulty date: February 5, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 9957913501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE UNDER FORWARD LOWER CARGO DOOR AFT ATTACH POINT AS SEEN THROUGH LIGHTENING HOLE WAS CRACKED.  REPAIRED IAW REA D953-57015-MR.
